How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55441
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I AM EXPERIENCING PROBLEM WITH MY BQWELS. AGE 89 TAKING STATINS

Customer Question

I AM EXPERIENCING PROBLEM WITH MY BQWELS. AGE 89 TAKING STATINS .A FEW WEEKS AGO EXPERIENCED DIARRHOEA. IMODIUM IMPROVED THE SITUATION. HOWEVER I CONTINUE TO HAVE VERY LOOSE BOWEL MOVEMENTS USUALLY ONCE A DAY.CLINICAL SPECIMEN AND BLOOD TESTS WERE CLEAR. I SUFFER NO PHYSICAL PROBLEMS OTHERWISE. TAP WATER TASTES YUK AND I ENJOY AND FEEL OK AFTER A FEW LAGERS BEFORE LUNCH.SHOULD I WORRY?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

please enter chat

Expert:  Dr. Phil, MD replied 2 years ago.
It sounds like you are drinking pretty heavily
Is that accurate Peter?
do you take any other medicine?

Related Medical Questions